Order Article Reprints
Journal: Machines, 2025
Volume: 13
Number: 768
Article:
A Linear Interpolation Method for Five-Axis Machining Paths on Fan Blisk Surfaces with Constant Theoretical Machining Error
Authors:
by
Zhiwei Wang, Yingjian Tian, Shuanglong Mao, Zhanwang Shi and Hengdi Wang
Link:
https://www.mdpi.com/2075-1702/13/9/768
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.